Algebraic Topology and General Topology

[26] On the E2-term of the bo-Adams spectral sequence

Agnes Beaudry Mark Behrens Prasit Bhattacharya Dominic Culver Zhouli Xu

Algebraic Topology and General Topology mathscidoc:1912.43833

arXiv preprint arXiv:1702.00230
[ Download ] [ 2019-12-24 21:01:01 uploaded by xuzhouli ] [ 656 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Hurewicz images of real bordism theory and real JohnsonWilson theories

Guchuan Li XiaoLin Danny Shi Guozhen Wang Zhouli Xu

Algebraic Topology and General Topology mathscidoc:1912.43832

Advances in Mathematics, 342, 67-115, 2019.1
[ Download ] [ 2019-12-24 21:00:58 uploaded by xuzhouli ] [ 608 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] Motivic stable homotopy and the stable 51 and 52 stems

Daniel C Isaksen Zhouli Xu

Algebraic Topology and General Topology mathscidoc:1912.43831

Topology and its Applications, 190, 31-34, 2015.8
[ Download ] [ 2019-12-24 21:00:55 uploaded by xuzhouli ] [ 550 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] On a cohomology theory of digraphs and Hochschild cohomology

Alexander Grigoryan Yuri Muranov Shing-Tung Yau

Algebraic Topology and General Topology mathscidoc:1912.43713

2016.6
[ Download ] [ 2019-12-24 20:51:51 uploaded by yaust ] [ 419 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Homology of path complexes and hypergraphs

Alexander Grigoryan Rolando Jimenez Yuri Muranov Shing-Tung Yau

Algebraic Topology and General Topology mathscidoc:1912.43699

2019.3
[ Download ] [ 2019-12-24 20:50:48 uploaded by yaust ] [ 884 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[31] On cohomology theory of (di) graphs

An Huang Shing-Tung Yau

Algebraic Topology and General Topology mathscidoc:1912.43693

arXiv preprint arXiv:1409.6194
[ Download ] [ 2019-12-24 20:50:26 uploaded by yaust ] [ 413 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[32] The cutting pattern problem for tetrahedral mesh generation

Xiaotian Yin Wei Han Xianfeng Gu Shing-Tung Yau

Algebraic Topology and General Topology mathscidoc:1912.43659

217-236, 2011
[ Download ] [ 2019-12-24 20:48:06 uploaded by yaust ] [ 411 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[33] On a cohomology of digraphs and Hochschild cohomology

Alexander Grigoryan Yuri Muranov Shing-Tung Yau

Algebraic Topology and General Topology mathscidoc:1912.43644

Journal of Homotopy and Related Structures, 11, (2), 209-230, 2016.6
[ Download ] [ 2019-12-24 20:47:04 uploaded by yaust ] [ 489 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[34] Homologies of path complexes and digraphs

Alexander Grigor'yan Yong Lin Yuri Muranov Shing-Tung Yau

Algebraic Topology and General Topology mathscidoc:1912.43585

arXiv preprint arXiv:1207.2834, 2012.7
[ Download ] [ 2019-12-24 20:42:35 uploaded by yaust ] [ 408 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[35] The equivariant Dehn's lemma and loop theorem

William H Meeks Shing-Tung Yau

Algebraic Topology and General Topology mathscidoc:1912.43513

Commentarii Mathematici Helvetici, 56, (1), 225-239
[ Download ] [ 2019-12-24 20:37:30 uploaded by yaust ] [ 341 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[36] On an algebraic formula and applications to group action on manifolds

Ping Li Kefeng Liu

Algebraic Topology and General Topology mathscidoc:1912.43094

Asian Journal of Mathematics, 17, (2), 383-390, 2013
[ Download ] [ 2019-12-21 11:15:13 uploaded by Kefeng_Liu ] [ 419 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] Circle action and some vanishing results on manifolds

Ping Li Kefeng Liu

Algebraic Topology and General Topology mathscidoc:1912.43084

International Journal of Mathematics, 22, (11), 1603-1610, 2011.11
[ Download ] [ 2019-12-21 11:14:42 uploaded by Kefeng_Liu ] [ 405 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] Some remarks on circle action on manifolds

Ping Li Kefeng Liu

Algebraic Topology and General Topology mathscidoc:1912.43070

arXiv preprint arXiv:1008.4826, 2010.8
[ Download ] [ 2019-12-21 11:13:54 uploaded by Kefeng_Liu ] [ 397 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] A torus theorem for homotopy nilpotent loop spaces

Cristina Costoya Universidade da Coruña Jérôme Scherer École polytechnique fédérale de Lausanne (EPFL) Antonio Viruel Universidad de Málaga

Algebraic Topology and General Topology mathscidoc:1912.43005

Arkiv for Matematik, 56, (1), 53-71, 2018
[ Download ] [ 2019-12-04 09:29:15 uploaded by arkivadmin ] [ 534 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved